MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code Device Inoperable (1663)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that an 840 ventilator had a gui (graphical user interface) touch frame issue.Patient involvement is unknown.The service engineer replaced the breath delivery unit board and the gui monitor lock to correct the issue.The unit passed all testing and operates within the manufacturing specifications.
 
Additional Manufacturer Narrative
Incorrect replaced part was reported on initial medwatch submitted.The correct part replaced is graphical user interface (gui) touch frame printed circuit board (pcb).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6635670
Report Number8020893-2017-06534
Device Sequence Number15119
Product Code CBK
UDI-Device Identifier10884521077096
UDI-Public10884521077096
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number840
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/23/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/12/2017
Supplement Report FDA Received Date06/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1